# SDR TRB2004F00013

- Difficulty date: February 29, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Control Unit
- Part number: 51653152
- Part serial: 097
- Condition: Intermittent
- Location: Lt Eng Fire Warn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE WARNING INTERMITTENT.  REPLACED FIRE CONTROL UNIT.
